Variational inequalities and time dependent traffic-equilibria

Daniele, Patrizia ; Maugeri, Antonino ; Oettli, Werner

Additional URL:
Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Comptes rendus de l'Académie des Sciences. Série A, sciences mathématique
Volume: 326
Issue number: 9
Page range: 1059-1062
Place of publication: Paris
Publishing house: Elsevier
ISSN: 1631-073X
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VII (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item